# SDR SCNA20240725284

- Difficulty date: July 20, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-83N
- Aircraft serial: 32579
- Aircraft time: 60,985 hours, 39,252 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG FUME ODOR @ FL400 FOLLOWED QRH DIVERTED TO ELP UNKNOWN SOURSCE. PERFORMED FIM TASK 21-00 TASK 806 COULD NOT REPEAT DISCREPANCY ON GROUND NO EVIDENCE OF REPORTED FUMES AC OK FOR SERVICE.
